# SDR GTIA2022081536580

- Difficulty date: August 11, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N534NK
- Make and model: Airbus A319-132
- Aircraft serial: 3395
- Aircraft time: 51,657 hours, 23,686 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A3061402
- Part serial: 29127
- Condition: Damaged
- Location: Zone 900
- Part time: 10,621 hours, 4,648 cycles
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F/A MEGA PHONE WAS KNOCKED OFF ITS MOUNT DURING DEPLANING AND F/A REPORT IT DOSE NOT PRODUCE LOUD VOICE-R/R MEGA PHONE IAW AMM 25-65-00. OPS CHECK GOOD
